MathSciNet Relay Station
MathSciNet bibliographic data
MR241956 (39 #3292) 46.10 (47.00)
Rolewicz, S. On orbits of elements. Studia Math. 32 1969 17–22.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement